# SDR AWXA0001212

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT. FUSELAGE STA 395 BTW STR 5L & 6L SKIN HAS 2 LONG GOUGE. CUTOUT DAMAGED AREA IAW SRM 53-00-01; HFEC IAW B737 NTM PT.6 51-00-00 FIG 23 - NO CRACKS NOTED; FABED REPAIR DOUBLER IAW SRM 53-00-01 FIG 202; INSTALLED REPAIR DOUBLER IAW 53-00-01 FIG 202.
